# SDR AALA2019111209006

- Difficulty date: November 9, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 83,553 hours, 11,758 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE276000
- Part serial: 1260
- Condition: Faulty
- Location: R3 Door
- Part time: 39,027 hours, 5,407 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR R3 DAMPER, IN PASSENGER CABIN, DID NOT PASS OPERATIONAL TEST. MAINTENANCE REPLACED R3 DOOR DAMPER (ACTUATOR) PER AMM 52-22-14-400-801-A.
